# SDR 2006FA0000241

- Difficulty date: March 13, 2006
- Submitted: March 21, 2006
- Operation: General aviation
- Aircraft: N5228E
- Make and model: Cessna 172N
- Aircraft serial: 17271783
- Engine: Lyc O320H2AD
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Part number: M2917
- Condition: Mismanufactured
- Location: Spark Plug Caps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD MAGNETO LEADS THAT NEEDED TO BE REPLACED.  A NEW HARNESS SET WAS RECEIVED AND WAS INSTALLED ON THE ENGINE.  THE ENGINE RAN POORLY.  FOUND (T-4).  ALSO NOTED THAT THE SHIELD ON NR 1 BOTTOM WIRE HAD BEEN CUT DURING MANUFACTURER AND THE SHIELD WAS OPEN.  MFG REPLACED THE HARNESS FREE OF CHARGE AND FREIGHT FREE.  (K)
